Open Access
Translator Disclaimer
2013 Optimality Conditions for Nonsmooth Generalized Semi-Infinite Programs
Zhangyou Chen, Zhe Chen
Abstr. Appl. Anal. 2013(SI45): 1-8 (2013). DOI: 10.1155/2013/131938

Abstract

We consider a class of nonsmooth generalized semi-infinite programming problems. We apply results from parametric optimization to the lower level problems of generalized semi-infinite programming problems to get estimates for the value functions of the lower level problems and thus derive necessary optimality conditions for generalized semi-infinite programming problems. We also derive some new estimates for the value functions of the lower level problems in terms of generalized differentiation and further obtain the necessary optimality conditions.

Citation

Download Citation

Zhangyou Chen. Zhe Chen. "Optimality Conditions for Nonsmooth Generalized Semi-Infinite Programs." Abstr. Appl. Anal. 2013 (SI45) 1 - 8, 2013. https://doi.org/10.1155/2013/131938

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1302.90229
MathSciNet: MR3108638
Digital Object Identifier: 10.1155/2013/131938

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI45 • 2013
Back to Top